Doctor insights on:
Ritalin Chest Pains Stop
I've been on ritalin (methylphenidate) for a year, but i'm now suffering from frequent chest pains. Should I stop taking ritalin (methylphenidate)?
Yes: The development of any chest pain requires proper evaluation by a physician. While it may be related to a minor non -serious issue, Ritalin (methylphenidate) is a known cardiac stimulant. It can provoke extra heart beats , elevate blood pressure and in some instances even provoke a heart attack. ...Read moreSee 1 more doctor answer
I took 20mg of ritalin (methylphenidate) IR. I experienced bad chest pain right after. No other associated symptoms. Was pain caused by high BP or was it an actual MI?
Taking 250mg ritalin (methylphenidate) a day (35mg / 2hs) due to tolerance. Today BP 140/80, then 90/60. Massive chest pain, low/high bp. Cardio/blood ok.Not panic att?
I get chest pains everytime I take water pills. Is this really bad? Should I stop using them immediately?
I'm 23 and have frequent chest pains since the age of 13 why? The pain lasts for 5 minutes which cause me to stop breathing as it hurts to try.
Asthma attack?: Or something else...Please have a doctor do a comprehensive investigation to see the bottom on this! 10 years is too long to suffer... Best luck! ...Read more
Treat the source: There are many causes of chest pain. If from GI tract may respond to antacids or otc med like Prilosec or zantac (ranitidine). Inflammatory pain (pleurisy, costochondritis, pericarditis) will respond to anti-inflammatory medications like ibuprofen. Heart pain will respond to nitroglycerine. See you doctor to determine the source of your chest discomfort, and he/she will recommend appropriate treatment. ...Read more
If my inhaler is making me caugh & giving me chest pains after it stops working, should I stop using it and get another one prescribed?
Chest pain: Yes see your doctor for a prescription change. ...Read more